Opdivo and vasculitis

This topic contains 1 reply, has 2 voices, and was last updated by catdander forum moderator catdander forum moderator 1 year, 1 month ago.

Viewing 2 posts - 1 through 2 (of 2 total)
Author Posts   
Author Posts
October 2, 2016 at 9:57 am  #1288829    

maryann54

I have had 24 infusions of Opdivo with no side effects except hypothyroidism which was corrected by synthroid. Last week I developed blood filled blisters on my hands which were biopsied by my dermatologist. Diagnosis was vasculitis (skin). Has vasculitis been seen as a side effect of Opdivo?


MaryAnn54

October 2, 2016 at 3:13 pm  #1288831    
catdander forum moderator
catdander forum moderator

Hi Maryann,

It sounds as though you’ve done very well on opdivo, congratulations! If you need to take a break from the drug it’s very possible to have ongoing stability off the drug for some time. Keeping a close watch through regular scanning (often starting every 12 weeks or even 6 if you or your onc feels more regular scans are needed).

Vasculitis has been seen as an adverse event in some using opdivo as is stated in section 5.8 of the package insert info found in the following link, http://packageinserts.bms.com/pi/pi_opdivo.pdf

I hope you do well for a long time,
Janine

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.